Vol. 4, No. 7, 2010

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Hochschild cohomology and homology of quantum complete intersections
821–838

Steffen Oppermann

Meromorphic continuation for the zeta function of a Dwork hypersurface
839–854

Thomas Barnet-Lamb

Equations for Chow and Hilbert quotients
855–885

Angela Gibney and Diane Maclagan

Haglund–Haiman–Loehr type formulas for Hall–Littlewood polynomials of type $B$ and $C$
887–917

Cristian Lenart

On exponentials of exponential generating series
919–942

Roland Bacher

On families of $\varphi,\Gamma$-modules
943–967

Kiran Kedlaya and Ruochuan Liu